# SDR ASAA2018042124329

- Difficulty date: April 21, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 40,202 hours, 11,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BACK SIDE OF OVERHEAD EXIT ROW, THE  EXIT SIGN LENS WAS MISSING.  ACFT GROUNDED.  INSTALLED A NEW SIGN LENS IAW AMM 33-51-01-410-004. LIGHT CHECKED GOOD.
